# SDR FDEA2020071311485

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 88,472 hours, 28,766 cycles
- System (JASC): 2440 · External Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: E

## Discrepancy

DURING POWER TRANSFER ON SHUTDOWN, ALL SCREENS WENT BLANK AND LEFT ENGINE POWER WAS INCREASING WITH THE THRUST LEVER AT IDLE.  BLOCK IN FUEL 10.0 CREW DEBRIEFED AND STATED EXTERNAL POWER LATCHED ON AT FIRST AND BECAME UNSTABLE, THEN STABILIZED.  PERFORMED BPCU BITE REF FIM 24-20 FAULT TREE 801 FIG 101.  CURRENT FAULTS 'BPCU AIR/GND SWITCH',  'UNDER VOLT TRIP', 'NO EXT POWER'.  NO FAULTS ON PREVIOUS LEG.  ERASED FAULTS PERFORMED BPCU OPS REF AMM 24-41-03-4.  OPS CHECK GOOD WITH NO OTHER ABNORMALTIES AT THIS TIME.  A/C OK TO CONTINUE FOR SERVICE.
